# SDR USAA950499

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corrosion
- Location: Bs 947-967
- Part time: 19,492 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION 2 INCH BY 2 INCH BS 947 TO 967 LBL 18 INCHES.  REPAIRED PER SRM 53-60-51.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (W)
